| contributor author | L. Wolf | |
| contributor author | Z. Lavan | |
| contributor author | H. J. Nielsen | |
| date accessioned | 2017-05-08T23:04:22Z | |
| date available | 2017-05-08T23:04:22Z | |
| date copyright | March, 1978 | |
| date issued | 1978 | |
| identifier issn | 0021-8936 | |
| identifier other | JAMCAV-26087#13_1.pdf | |
| identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/90780 | |
| description abstract | The hydrodynamic stability of plane Poiseuille flow to infinitesimal and finite amplitude disturbances is investigated using a direct numerical technique. The governing equations are cast in terms of vorticity and stream function using second-order central differences in space. The vorticity equation is used to advance the vorticity values in time and successive over-relaxation is used to solve the stream function equation. Two programs were prepared, one for the linearized and the other for the complete disturbance equations. Results obtained by solving the linearized equations agree well with existing solutions for small disturbances. The nonlinear calculations reveal that the behavior of a disturbance depends on the amplitude and on the wave number. The behavior at wave numbers below and above the linear critical wave number is drastically different. | |
| publisher | The American Society of Mechanical Engineers (ASME) | |
| title | Numerical Computation of the Stability of Plane Poiseuille Flow | |
| type | Journal Paper | |
| journal volume | 45 | |
| journal issue | 1 | |
| journal title | Journal of Applied Mechanics | |
| identifier doi | 10.1115/1.3424216 | |
| journal fristpage | 13 | |
| journal lastpage | 18 | |
| identifier eissn | 1528-9036 | |
| keywords | Stability | |
| keywords | Computation | |
| keywords | Poiseuille flow | |
| keywords | Equations | |
| keywords | Waves | |
| keywords | Vorticity AND Relaxation (Physics) | |
| tree | Journal of Applied Mechanics:;1978:;volume( 045 ):;issue: 001 | |
| contenttype | Fulltext | |